Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2009, Article ID 560264, 8 pages
http://dx.doi.org/10.1155/2009/560264
Research Article

Common Fixed Points for Maps on Topological Vector Space Valued Cone Metric Spaces

1Centre for Advanced Studies in Mathematics, Lahore University of Management Sciences, Lahore Cantt 54792, Pakistan
2Mathematics Department, COMSATS Institute of Information Technology, Islamabad 44000, Pakistan
3Mathematics Department, International Islamic University, Islamabad 44000, Pakistan

Received 31 August 2009; Revised 30 November 2009; Accepted 13 December 2009

Academic Editor: Yuri Latushkin

Copyright © 2009 Ismat Beg et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L.-G. Huang and X. Zhang, “Cone metric spaces and fixed point theorems of contractive mappings,” Journal of Mathematical Analysis and Applications, vol. 332, no. 2, pp. 1468–1476, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. M. Abbas and G. Jungck, “Common fixed point results for noncommuting mappings without continuity in cone metric spaces,” Journal of Mathematical Analysis and Applications, vol. 341, no. 1, pp. 416–420, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. D. Ilić and V. Rakočević, “Common fixed points for maps on cone metric space,” Journal of Mathematical Analysis and Applications, vol. 341, no. 2, pp. 876–882, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. S. Radenović, “Common fixed points under contractive conditions in cone metric spaces,” Computers & Mathematics with Applications, vol. 58, no. 6, pp. 1273–1278, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  5. P. Vetro, “Common fixed points in cone metric spaces,” Rendiconti del Circolo Matematico di Palermo, vol. 56, no. 3, pp. 464–468, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  6. Sh. Rezapour and R. Hamlbarani, “Some notes on the paper: “Cone metric spaces and fixed point theorems of contractive mappings”,” Journal of Mathematical Analysis and Applications, vol. 345, no. 2, pp. 719–724, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  7. M. Arshad, A. Azam, and P. Vetro, “Some common fixed point results in cone metric spaces,” Fixed Point Theory and Applications, vol. 2009, Article ID 493965, 11 pages, 2009. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. A. Azam, M. Arshad, and I. Beg, “Common fixed points of two maps in cone metric spaces,” Rendiconti del Circolo Matematico di Palermo, vol. 57, no. 3, pp. 433–441, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  9. B. S. Choudhury and N. Metiya, “Fixed points of weak contractions in cone metric spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 72, no. 3-4, pp. 1589–1593, 2010. View at Publisher · View at Google Scholar · View at Scopus
  10. A. Azam, M. Arshad, and I. Beg, “Banach contraction principle on cone rectangular metric spaces,” Applicable Analysis and Discrete Mathematics, vol. 3, no. 2, pp. 236–241, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  11. A. Azam and M. Arshad, “Common fixed points of generalized contractive maps in cone metric spaces,” Bulletin of the Iranian Mathematical Society, vol. 35, no. 2, pp. 255–264, 2009. View at Google Scholar
  12. P. Raja and S. M. Vaezpour, “Some extensions of Banach's contraction principle in complete cone metric spaces,” Fixed Point Theory and Applications, vol. 2008, Article ID 768294, 11 pages, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. S. Janković, Z. Kadelburg, S. Radenović, and B. E. Rhoades, “Assad-Kirk-type fixed point theorems for a pair of nonself mappings on cone metric spaces,” Fixed Point Theory and Applications, vol. 2009, Article ID 761086, 16 pages, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  14. Z. Kadelburg, S. Radenović, and B. Rosić, “Strict contractive conditions and common fixed point theorems in cone metric spaces,” Fixed Point Theory and Applications, vol. 2009, Article ID 173838, 14 pages, 2009. View at Publisher · View at Google Scholar · View at Scopus
  15. H. H. Schaefer, Topological Vector Spaces, vol. 3 of Graduate Texts in Mathematics, Springer, New York, NY, USA, 1971. View at MathSciNet